# SDR DALA2022083005814

- Difficulty date: August 3, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 53,407 hours, 27,783 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3127 - CORROSION FINDING TO RH WING MLG ANCHORAGE FITTING. CORRECTIVE ACTION: REPAIR IS LIMITED TO THE LESSER OF 80300 TOTAL FLIGHT CYCLES OR 160600 TOTAL FLIGHT HOURS. (2348198)
